... I have been off BCP since Nov '05 (we are TTC) my periods since then have been normal.... but for the past few months i have been feeling very naseous, VERY tired and my nipples are sore pretty much all month long, night sweats and i am very moody. At first i thought i was preggers but i am not. Could all these symptoms be realated to my horomones? What test do i need to ask... (2 replies)
... ladyjodie - didn't the gyno even run checks on your hormones? I was just thinking, if it's not thyroid ( but does sound so much like thyroid problem) it could be estrogen dominance while your progesterone is low. That is so common these days too and the imabalance can cause a heap of side effects not far off thyroid-like side effects. (5 replies)
... you sound premenapausel(?)* (5 replies)
... My thyroid doctor has said that when thryoid hormone T4 drops it can cause depression and no amount of antidepressants can fix the problem unless you get the T4 hormone lifted.
A lot of people have unfortunately been on antidepressants for short/long term when they never had depression in the first place. Being unwell can depress you as it is, but dealing with clueless... (5 replies)
... Lady Jodie you are having the same exact feelings as me except I am having headaches every day except 4-5 days out of the month. I am having heartbeat irregularities also. I too was diagnosed with depression years ago and have tried almost all AD's and none helped or I couldn't handle side effects. BUT I have been tracking my symptoms and I know this is not depression. I have... (5 replies)
... Well i truly feel for you and your symptoms aren't really varied, have you have really looked at a symptoms list for underactive thyroid? Your's match it to a 'T'. A lot of thyroid suffers have doctors try and push them into taking antidepressants, when what they need is to have their thyroid properly looked at.
If you showed your list of symptoms to the thyroid section... (5 replies)
... I recently went to the gyno because I am experiencing a host of issues that I thought might be related to my horomone levels.
To my great surprise, after hearing my problems, the Dr. told me he thought I was just depressed. Now I have been diagnosed with depression before (10+ years ago) so I know how that feels. This feels different. I don't have helpless or worthless... (5 replies)
... fter doing my own research, I strongly feel I am preserving my health and preventing disease by adding bhrt to my life. I would never touch Premarin or any fake horomones ever. ... (9 replies)
... If the male/female hormone ratio is out of balance it can cause those problems. Some BCP have too high an estrogen.
Get your male & female hormon levels tested. Then the doctor can adjust the estrogen levels for the best balance. You are the one to determine the best balance as each person is different.
Use a bioindentical hormone if needed. (2 replies)
... I just read something about estrogen being too high that can cause those symptoms, and some women rub Progesterone cream on their abdomen at a certain time of the month. Im not positive though.
I have an underactive thyroid (Hashimoto's) and have those symptoms. The thyroid as you may know regulates many hormones including the sex hormones so that is why I have those... (2 replies)
... Can horomones do somethign like this? ... (3 replies)